# SDR 98ZZZX2013

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 473205
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED INTERMITTENTLY (APPROXIMATELY 5 SECONDS/MINUTES).  AFTER DETERMINING NO FIRE, RETURNED TO BASE.  MAINTENANCE REPLACED DEFECTIVE FLAME DETECTOR.  REF:  S-76 IPC, CHAPTER 26-11-00, FIGURE 1, ITEM 21.
